MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER SURGISTAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number SURGII-8
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been received and is under evaluation.When the device evaluation is complete a follow-up report will be submitted.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that during a procedure, when the monopolar device activation had ended, the device continued to activate at 3/50 for a few seconds.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received as a service request and the reported condition was confirmed.A visual inspection and functional test were performed by the field service team.A dhr review was completed and there were no manufacturing issues related to the complaint for this serial number.Inspection of the device resulted in noting that there was moisture residue on the circuit board in several places.The device failed the visual and performance test.A root cause is currently unknown as the device needs to be sent to the supplier for analysis and repair.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGISTAT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6853533
Report Number1717344-2017-05876
Device Sequence Number1430344
Product Code GEI
UDI-Device Identifier10884521035928
UDI-Public10884521035928
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K001955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSURGII-8
Device Catalogue NumberSURGII-8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2017
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer11/29/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1